MathSciNet Relay Station
MathSciNet bibliographic data
MR1268330 13H99
Avramov, Luchezar L.; Foxby, Hans-Bjørn; Herzog, Bernd Structure of local homomorphisms. J. Algebra 164 (1994), no. 1, 124–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement